# SDR TWAA0105909

- Difficulty date: March 29, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND FUSELAGE SKIN CRACKED AT STA 1079, CANTED BULKHEAD, LONGERON 3L AND 5L.  INSTALLED REPAIR DOUBLER PER SRM 53-04, FIG 27, PAGE 143 AND SRM 51-01, PAGE 2 PARAGRAPH 3.
